# SDR CA140206002

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WINDSHIELD CRACKED AND DELAMINATED IN FLIGHT FL370, MACH .78.
